# SDR HALA2009072300322

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,664 hours, 30,963 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- AFTER T/O STAB TRIM EICS MSG APPEARED MOMENTARILY    
ALT TRIM USED MESS EXTINGUISHED.  PERFORMED FIM 27-48-00 FIG 107, OPS CK GOOD NO FAULTS NOTED. PERFORMED TEST 65 TEST PASSED. TEST 40 NO TIME.
